Volume 18, Number 1, January-March 2012
|Page(s)||181 - 207|
|Published online||02 December 2010|
Weak notions of Jacobian determinant and relaxation
Scuola Normale Superiore, P.za dei Cavalieri 7, 56100
Received: 15 March 2010
Revised: 15 July 2010
In this paper we study two weak notions of Jacobian determinant for Sobolev maps, namely the distributional Jacobian and the relaxed total variation, which in general could be different. We show some cases of equality and use them to give an explicit expression for the relaxation of some polyconvex functionals.
Mathematics Subject Classification: 49J45 / 28A75
Key words: Distributional determinant / topological degree / relaxation
© EDP Sciences, SMAI, 2010
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.